# SDR AALA2018123128004

- Difficulty date: December 27, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 73,503 hours, 9,350 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 873101
- Condition: Defective
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF FORWARD CARGO EICAS MESSAGE ANNUNCIATED LEVELED AT 3000FT, COMPLETED CHECK LIST. WHEN AIRCRAFT DEPPRESURIZED ANNUNCIATION WENT AWAY UNTIL 2000 FT ON FINAL WHEN IT CAME BACK ON.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE.  LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  REPLACED FORWARD CARGO DOOR LATCH PROXIMITY SENSOR IAW AMM 52-71-02 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK..
